Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Brain tumor anaplastic astrocytoma, diabetic, have psoriasis. Had chemo therapy, radiation. Suggest?

My wife was treated for brain tumor anaplastic astrocytoma discovered 4 years ago. Surgery removed lemon size mass followed by 8 weeks of radiation and chemotherapy (temador). then Temador 5 day monthly for 24 months. The tumor is stable but she has developed several what I think are side effects. Diabetes , controlled by insulin injections. Fatty Liver and what dermatologist are calling psoriasis It started in th scalp in the area of the radiation treatment and now appears in various locations. So far they only give her ointment and creams that sort of relive the itching but do little to stop the outbreaks . Is psoriasis typical with this cancer treatment? Where can she actually receive help?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Thank you for your query.
Radiotherapy has only local effect,that is effect/side effect is seen only in organ or site where radiotherapy was given.Psoriasis is unlikely to be due to radiotherapy.In fact there are reports suggesting radiotherapy can flare up psoriasis,which may be the case with your wife.

Similarly Fatty liver and diabetes also seem not related to the chemotherapy.

A dermatologist can help with her psoriasis.

Good luck

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor